MAUDE Adverse Event Report: RESTOR3D, INC. AXIOM PSR; TOTAL ANKLE IMPLANTATION SYSTEM

RESTOR3D, INC. AXIOM PSR; TOTAL ANKLE IMPLANTATION SYSTEM
Model Number 5831-9006
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon received the correct anatomic model for case 18059, but the cutting guides that were inside the package belonged to a different case.The surgery was completed successfully and the patient was not affected.
 
Additional Manufacturer Narrative
The psi cutting guide provided for a case was swapped with the psi cutting guide of another case.Investigation reveals the other case's packaging contains the guide intended for the first case.No devices other than the cutting guides for these two cases are affected.The case was completed to the satisfaction of the surgeon and no known adverse event has taken place.

Brand Name
AXIOM PSR
Common Device Name
TOTAL ANKLE IMPLANTATION SYSTEM
Manufacturer (Section D)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer Contact
brianna gabbard
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key25841686
Report Number3014833750-2026-00026
Device Sequence Number16053798
Product Code OYK
UDI-Device Identifier00840097509945
UDI-Public00840097509945
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K223326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Replace
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5831-9006
Device Lot NumberD-788
Was Device Available for Evaluation? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown